# SDR SWAA2021071433788

- Difficulty date: December 1, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT PASENGER CABIN BS691 RBL1 WL206. MARKED / REMOVED AND REPLACED SUPPORT ANGLE AT PASSENGER CABIN BS691 RBL1 WL206 PER DRAWING # 273A9112 REV H SHT 8 AND SHT 10 REV - AND SRM 51-40-02-0G-0
